# SDR V0XD20210606014

- Difficulty date: June 5, 2021
- Submitted: June 6, 2021
- Operation: General aviation
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT TCAS LOWWER CHANEL IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED TCAS LOWER CHANNEL(PN:SH670-32364-7) IAW CRJ 900 SRM 51-42-06.
